Commuting regular Γ-semiring
Publication Type:Journal Article
Source:International Journal of Computational and Mathematical Sciences, Volume 4, Number 8, p.376-378 (2010)
Keywords:Semi-ring, Sufficient conditions
We introduce the notion of commuting regular Γ-semiring and discuss some properties of commuting regular Γ-semiring. We also obtain a necessary and sufficient condition for Γ-semiring to possess commuting regularity.
cited By (since 1996)0
Cite this Research Publication
Sa Krishnamoorthy and Doss, RbArul, “Commuting regular Γ-semiring”, International Journal of Computational and Mathematical Sciences, vol. 4, pp. 376-378, 2010.